MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURG DUCKBILL SENSITIVE WHITE; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURG DUCKBILL SENSITIVE WHITE; MASK, SURGICAL
Catalog Number AT51334
Health Effect - Clinical Codes Rash (2033); Swelling (2091)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided, therefore the device history record was able to be reviewed, and no quality issues were reported.The sample was not provided for evaluation, therefore the root cause could not be identified.It was verified that this device is made with qualified, tested, and approved materials; and the device is made to meet specification requirements.A review of this product catalog number identified no trends being detected for this issue in the last twelve months.Awareness documented training was provided to the employees involved in the processing of this product in order to make them aware of this issue.We will continue monitoring customer complaints for issues of this nature.
 
Event or Problem Description
Face broke out in a blister like rash.She put on the mask and within an hour was covered in a rash.She will be seeking medical attention, and has a history of being placed on steroid cream.Customer did not want to provide specifics (age, weight etc).

Brand Name
MASK SURG DUCKBILL SENSITIVE WHITE
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key8328769
Report Number1423537-2019-00268
Device Sequence Number1619838
Product Code FXX
UDI-Device Identifier10885380072093
UDI-Public10885380072093
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Catalogue NumberAT51334
Device Lot Number18KDH335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;